English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49378/84106 (59%)
造訪人次 : 7380665      線上人數 : 57
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58692


    題名: Asymptotic properties of maximum likelihood estimators based on progressive Type-II censoring
    作者: Lin, Chien-Tai;Balakrishnan, N.
    貢獻者: 淡江大學數學學系
    關鍵詞: Asymptotic theory;Consistency;Maximum likelihood;Progressive Type-II censoring;Missing information principle
    日期: 2011-11
    上傳時間: 2011-10-01 21:03:45 (UTC+8)
    出版者: Heidelberg: Springer
    摘要: Hoadley (Ann Math Stat 42:1977–1991, 1971) studied the weak law of large numbers for independent and non-identically distributed random variables. Using that result along with the missing information principle, we establish the consistency and asymptotic normality of maximum likelihood estimators based on progressively Type-II censored samples.
    關聯: Metrika 74(3), pp.349-360
    DOI: 10.1007/s00184-010-0306-8
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    index.html0KbHTML152檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋